Fixed point theorems for fuzzy psi-contractive mappings in fuzzy metric spaces


Turkoglu D., SANGURLU SEZEN M.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, cilt.26, ss.137-142, 2014 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 26 Konu: 1
  • Basım Tarihi: 2014
  • Doi Numarası: 10.3233/ifs-120721
  • Dergi Adı: JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Sayfa Sayıları: ss.137-142

Özet

Mihet (D. Mihet, Fuzzy psi-contractive mappings in non-Archimedean fuzzy metric spaces, Fuzzy Sets and Systems 159 (2008), 739-744) proved a fixed point theorem for fuzzy psi-contractive mappings in non-Archimedean fuzzy metric spaces. Motivated by this, in this paper, we provide two kinds of fixed point theorems in fuzzy metric spaces. First we prove a common fixed point theorem for fuzzy psi-contractive mappings in fuzzy metric spaces and then we obtain a common fixed point theorem for three mappings in fuzzy metric spaces, by contractivity condition (D. Mihet, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets and Systems 144 (2004), 431-439), (V. Radu, Some remarks on the probabilistic on fuzzy menger spaces, in: The Eighth Internal Conference on Appl Math Com-put Sci, Cluj-Napoca, 2002, Automat Comput Appl Math 11 (2002), 125-131).